# SDR AALA20090512TUL56

- Difficulty date: May 5, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 28,319 hours, 13,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 3.  INSTALLED NEW SEAT TRACK FROM STA 1075-1183 PER SRM 53-05-00.
